# SDR CA990119046

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 31073301
- Condition: Worn
- Location: Gearbox
- Part time: 20,687 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND M50 METAL IN THE REDUCTION GEARBOX DURING ROUTINE INSPECTION, AND WAS SENT FOR OVERHAUL.  DISASSEMBLY OF THE RGB FOUND THE METAL CONTAMINATION WAS FROM A SEVERELY WORN NR 15 BEARING, WITH MATERIAL LOSS FROM THE OUTER RACE AND THE ROLLERS.
